# SDR UPS04842662

- Difficulty date: June 17, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, RT WING OUT BOUND L/E INBOARD END RIB HAS DEEP GOUGE.   BLENDED GOUGE AREA, FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 2G.  FAB DOUBLER REPAIR IAW DC8 SRM 57-2-0 AND 51-1-4.  LOCATED & DRILLED DOUBLER IAW DC8 SRM 51-1-24 & 51-2-0.  ALODINED & PRIMED DOUBLER IAW DC 8 SRM 51-1-8.  INSTALLED DOUBLER REPAIR IAW DC8 SRM 51-1-20D AND 51-2-0 FIG 2.
